MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035442540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection revealed the coil was kinked, stretched and was broken, most likely during manipulation of the coil against originally reported friction inside the microcatheter.There was damage to suture as well.Functional testing could not be performed due to the damaged condition of the returned device.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It is probable there was friction met inside the microcatheter due to some procedural/anatomical factors encountered during use, therefore, an assignable cause of procedural factors will be assigned to the investigation.
 
Event or Problem Description
Analysis of the returned device revealed the main coil had fractured during use.There was no clinical consequence to the patient.

Brand Name
TARGET 360 NANO 2.5 MM X 4 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8672603
Report Number3008881809-2019-00159
Device Sequence Number2087459
Product Code HCG
UDI-Device Identifier07613252600305
UDI-Public07613252600305
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2021
Device Catalogue NumberM0035442540
Device Lot Number20943902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight60